# SDR ASAA0671265

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 26,909 hours, 11,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN UPPER FLANGE CRACKED ON INTERCOSTAL AT BS 277.  REPAIRED IAW 51-40-02.
